MAUDE Adverse Event Report: CAMBER SPINE TECHNOLOGIES SPIRA-A

CAMBER SPINE TECHNOLOGIES SPIRA-A
Model Number SPA-2632-0815
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient went under a l5/s1 alif surgery on (b)(6) 2023.During this procedure, the patient was implanted with a (b)(6) cage packed with infill cbm into the patient's l5/s1 disc space, post-discectomy.The surgeon utilized orthofix's unity anterior lumbar plating system for supplemental fixation, where he implanted an anterior sacral plate secured with two divergent screws into l5 and two convergent screws into s1.There were no conspicuous intra-operative complications other than a redirection of initial trajectory for one sacral screw.The patient left the facility within 24 hours.Two weeks post-op, the patient began experiencing significant pain.X-ray & ct imaging revealed notable back-out and anterior migration of all hardware (plate/screw construct and cage) as well as bone fractures including an l5 coronal fracture through the body's entirety and a transverse s1 fracture.A revision surgery was performed on (b)(6) 2023.The surgeon removed all the implants (plates, screws and cage).The explanted cage (b)(6) showed no visible signs of damage/defect.The surgeon implanted alphaetec's identi-ti standalone alif cage and secured it using the orthros mis screws at l5 and s1 pedicles to provide additional stabilization.The recovery of the patient was quick with no complications post revision surgery.

Brand Name
SPIRA-A
Common Device Name
SPIRA-A
Manufacturer (Section D)
CAMBER SPINE TECHNOLOGIES
501 allendale rd
suite 101
king of prussia PA 19406
MDR Report Key17316304
Report Number3010197239-2023-00001
Device Sequence Number6226270
Product Code MAX
UDI-Device IdentifierB030SPA263208150
UDI-PublicB030SPA263208150
Combination Product (Y/N)N
PMA/510(K) Number
K162986
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPA-2632-0815
Device Lot NumberCA98917A2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight89 KG